HAVING EMOTIONS DOES NOT MEAN THAT YOU ARE MENTALLY ILL
I strongly urge you to get to your doctor and discuss this with him, as soon a possible. I think it's very important you do this. I also believe, all of us think you are trying very hard to get better and the sooner you see your doctor, we feel you will be better. We are also hoping you will believe in yourself to do this.
Tis the time of year when vitamin d deficiency starts kicking in as well. Sunlamp, meditation and beyond blue if you need it.
i don't know. maybe you need a medication change, or something added. it also might be something you just have to tough out. good luck, hun. i feel for you.
SOMETIMES TAKING A NEW MEDICATION/SWITCHING MEDS CAN DO THAT TO U, OR U DON'T REALLY HAVE BI-POLAR IN THE 1ST PLACE
You may be on the wrong meds, if they were right you would not be getting worse. please contact your Dr asap.
Maybe your BP is getting worse. I have BP I mixed and rapid cycling, so I empathize with what you feel. My suggestion is to make sure you keep a journal at your side at all times. Even if you jot down one word that explains what you feel thats good, try to date and put the time next to each entry. Take it to your mental health professional, and have them re-evaluate you. I did this and they diagnosed me with borderline personality disorder on top of the BP. Both of these illnesses mimic one another, so be careful. The borderline is curable through herapy alone. They are now even questioning if I even have BP at all or I was mis-diagnosed.
im no doctor but i know that if you dwell on someting like that then it just gets so much worse. you imagine it to be worse in your head than it really is
This may be a question for your doctor and I hope you have a good one. The other thing I think right off is it is the meds I had done a ton of reading about drugs and currently think a lot of what is believed about them is just guess work. I don't think say so is helpfull. If you really want to talk about this you may want to go to paxilprogress.org they know about drugs there and different disorders. That site could be a source of ongoing discussion one of the people there is a nurse if that helps any. Try relaxation as this time of year is so stressful for all of us it may help and for sure will not hurt a walk is a good way to get some space if there is a place you like to walk I like walks in nature myself. Good luck you take it easy. <br />
As far as the gifts go I too feel a bit uncomfortable getting gifts from freinds and truely think this is normal I think many people do. Getting a gift requires a responce for one reason and not responding in the way they had hoped is a bit of pressure lol I do not have a poker face and as much as I try to hide my face tells all lol So this is what I do in my head before I open a gift I think so and so gave me a gift and no matter what it is I am going to respond with gratitude only as he/she was kind enuff to go to the bother. That sets the stage that the gift is not the real important thing in this interaction the people and the interaction between them are all that really matters. Hope that helps.
... Well... I won't be like a majority of other people and doubt your bipolar... However, a few things said here could be true. Change in sleep patterns, medication, or stress levels could complicate bipolar disorder. However... if the switch between manic and depressive is happening more often then you might have a different problem. Bipolar disorder is defined partially by the length of the highs and lows. On average a person with bipolar disorder changes levels about four times a year but no less than twice and no more than six. If your personality is switching extremes on a regular basis then there is something seriously wrong chemically or somewhere in your life that could cause such drastic changes. I'd advise looking at what you're doing, what has changed? I mean seriously sit down and take a deep breath and consider it.
Increase in symptoms could be related to the Thanksgiving/Christmas season. Being around "happy" people--when you are in distress--can make you feel worse. Also, your meds could be causeing you problems for a number of reasons--especially if you are not bipolar. Also, a genetic lack of some enzimes can cause some phychotropic meds to not be properly metabolized, causing a toxic build up, or overdose, in meds. Last, you sound a little paranoid. Stimulants can cause those symptoms outright, but you may want to be evaluated for schizophernia.
Well if people are watching you instead of being afraid of them just be yourself and enjoy your life, even if it was in front of them, then that way all they can do is say nice things about who you are. Stinkin thinkin again? Yeah bad thoughts go away! Let things roll off your back and don't sweat it. I would stop and be still and know God instead of the spirits, those ones will bring you nothing but darkness. You should try repenting he saved me from Bipolar Schizophrenia when I was 19 I am now at a point in my life where it doesn't effect me anymore except for the life but it's amazing. You will be okay if you seek out Jesus. Even if his people don't think so.
Tis' the season.
I didn't know it could get worse. I mean, if you have the disorder, you should expect these things.